Ghent University Academic Bibliography

Advanced

Unitals which meet Baer subplanes in 1 modulo q points.

SG BARWICK, CM O'KEEFE and Leo Storme UGent (2000) Journal of geometry. 68. p.16-22
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
Journal of geometry
J. geom.
volume
68
pages
16-22 pages
ISSN
0047-2468
language
English
UGent publication?
yes
classification
A2
id
123561
handle
http://hdl.handle.net/1854/LU-123561
date created
2004-01-14 13:36:00
date last changed
2016-12-19 15:38:53
@article{123561,
  author       = {BARWICK, SG and O'KEEFE, CM and Storme, Leo},
  issn         = {0047-2468},
  journal      = {Journal of geometry},
  language     = {eng},
  pages        = {16--22},
  title        = {Unitals which meet Baer subplanes in 1 modulo q points.},
  volume       = {68},
  year         = {2000},
}

Chicago
BARWICK, SG, CM O’KEEFE, and Leo Storme. 2000. “Unitals Which Meet Baer Subplanes in 1 Modulo q Points.” Journal of Geometry 68: 16–22.
APA
BARWICK, S., O’KEEFE, C., & Storme, L. (2000). Unitals which meet Baer subplanes in 1 modulo q points. Journal of geometry, 68, 16–22.
Vancouver
1.
BARWICK S, O’KEEFE C, Storme L. Unitals which meet Baer subplanes in 1 modulo q points. Journal of geometry. 2000;68:16–22.
MLA
BARWICK, SG, CM O’KEEFE, and Leo Storme. “Unitals Which Meet Baer Subplanes in 1 Modulo q Points.” Journal of geometry 68 (2000): 16–22. Print.